Academic Journals Database
Disseminating quality controlled scientific knowledge

Journal of Global Research in Mathematical Archives

ISSN: 2320--5822


ADD TO MY LIST
 
INTUITIONISTIC FUZZY CONTRA REGULAR WEAKLY GENERALIZED CONTINUOUS MAPPINGS

Author(s): P. Rajarajeswari
Volume: 1
Issue: 7
Year: 2013
Integrodifferential equations with nonlocal conditions

Author(s): R. Poongodi
Volume: 1
Issue: 7
Year: 2013
NEIMARK-SACKER BIFURCATION ON AN ECOLOGICAL MODEL

Author(s): Tarini Kumar Dutta
Volume: 1
Issue: 7
Year: 2013
ON DECOMPOSITIONS OF A WEAKER FORM OF INTUITIONISTIC FUZZY CONTINUITY

Author(s): K. Ramesh
Volume: 1
Issue: 7
Year: 2013
PROPERTIES OF INSTUITIONISTIC FUZZY SP-BOUNDARY

Author(s): A. Karthika
Volume: 1
Issue: 7
Year: 2013
Rough Ideals and Their Properties

Author(s): PAUL ISAAC
Volume: 1
Issue: 6
Year: 2013
MATHEMATICAL MODELING OF IMMOBILISED Α-CHYMOTRYPSIN IN ACETONITRILE MEDIUM

Author(s): M. Veeramuni
Volume: 1
Issue: 6
Year: 2013
PERIOD DOUBLING SCENARIO EXHIBIT ON ARTIFICIAL NEURAL NETWORK MODEL

Author(s): T.K. Dutta
Volume: 1
Issue: 6
Year: 2013
ANALYTICAL SOLUTION OF LORENZ EQUATION USING HOMOTOPY ANALYSIS METHOD

Author(s): L. Rajendran
Volume: 1
Issue: 6
Year: 2013
DARCY–BENARD–MARANGONI FERROCONVECTION WITH INTERNAL HEAT GENERATION

Author(s): Ganga dhara Y.H
Volume: 1
Issue: 6
Year: 2013
ON g#p#-CONTINUOUS MAPS IN TOPOLOGICAL SPACES

Author(s): S. PIOUS MISSIER | K. Alli
Volume: 1
Issue: 5
Year: 2013
A FORMULA TO FIND CYCLIC PATH COVERING NUMBER OF DIGRAPH

Author(s): Rajasekar G
Volume: 1
Issue: 5
Year: 2013
PERISHABLE INVENTORY MODEL HAVING WEIBULL LIFETIME AND PRICE DEPENDENT DEMAND

Author(s): R. John Mathew
Volume: 1
Issue: 5
Year: 2013
ON THE GLOBALLY ASYMPTOTICALLY STABLE OF THE SYSTEMS OF TWO DIFFERENCE EQUATIONS

Author(s): Vu Van Khuong
Volume: 1
Issue: 4
Year: 2013
ON THE SOLUTION OF GENERALIZED FRACTIONAL KINETIC EQUATIONS

Author(s): Dinesh Kumar
Volume: 1
Issue: 4
Year: 2013
Čech πgβ - CLOSED SETS IN CLOSURE SPACES

Author(s): A.Francina Shalini
Volume: 1
Issue: 4
Year: 2013
EXISTENCE OF SOLUTION FOR THIRD ORDER RANDOM DIFFERENTIAL INCLUSION

Author(s): D. S. Palimkar
Volume: 1
Issue: 4
Year: 2013
Global stability of mutualistic interactions among three species system

Author(s): Ashok B. Munde
Volume: 1
Issue: 3
Year: 2013
On The Maximal Ideals In The Banach Space Of Quasicontinuous Functions

Author(s): V. Srinivasa Kumar
Volume: 1
Issue: 3
Year: 2013
ON ASYMMETRIC METRIC SPACES

Author(s): Leila Taslim
Volume: 1
Issue: 3
Year: 2013
Bi-univalent functions connected with arithmetic and geometric means

Author(s): Andreea Elena Tudor
Volume: 1
Issue: 3
Year: 2013
AN ALGORITHMIC APPROACH TO GRAPH ISOMORPHISM PROBLEM: INCREMENTAL ALGORITHM

Author(s): Dharmaiah Gurram
Volume: 1
Issue: 3
Year: 2013
NON-CONVEX RANDOM DIFFERENTIAL INCLUSION

Author(s): Dilip Sambhajirao Palimkar
Volume: 1
Issue: 3
Year: 2013
TRUST REGION-PARTICLE SWARM FOR MULTI-OBJECTIVE ENGINEERING COMPONENT DESIGN PROBLEMS

Author(s): Mohamed A. El-Shorbagy
Volume: 1
Issue: 3
Year: 2013
ON DETERMINING THE Nth NUMERIC PALINDROME

Author(s): John Rafael M. Antalan
Volume: 1
Issue: 3
Year: 2013
{2, 2}-EXTENDABILITY OF PLANAR GRAPHS

Author(s): Dharmaiah Gurram
Volume: 1
Issue: 3
Year: 2013
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil